Mike, I agree that you should have called with something that unusual. The only thing I can think of that might cause that would be if the catheter that was used to drain you was held in place with tape that irritated your skin. I am highly allergic to all surgical tape and get burns from it, which is why I immediately thought of that. It does seem to be an external or skin problem. When I recently had a deep oozing, burn-type wound on the inside of my upper thigh after surgery, I thought it was from tape, but it turned out to be from the compression stockings. The Mayo dermatologist I saw told me to get some zinc oxide and use that on it until it healed. It took months, but finally did heal. Zinc oxide does heal external wounds and is available in a tube over the counter (very inexpensive), so you might want to pick some up tomorrow and try it. I don't think it can do you any harm. Then call the doctor who supervised the procedure on Mon.
Glad you are feeling some relief in your stomach.
Sounds good, Mike. Try the zinc oxide to encourage healing.
Bostonmike..... everyone seems to heading in the same direction that I would suggest. Reaction to the adhesive on bandage, I cant have certain tapes or bandaides either, what you described I have had many times. I also have this issue with certain sutures. Doug started to have issue with some of the tapes so we would change the tape after a few hours then again before we could remove it. He always leaked for about 12 to 24 hrs after the tap was done.